# SDR AWXA200401142

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654581239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, FOUND A 3/8 INCH CRACK IN SHEAR TIE AT BS 348, BETWEEN STR 20 RT AND STR 21 RT.  MAINTENANCE REMOVED CRACKED SHEAR TIE AT BS 348, STR 20 - 21 RT; FABRICATED A NEW REPLACEMENT SHEAR TIE PER DWG 65-45812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 3, 4, & 8.
